# SDR DALA2024060405788

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 88,601 hours, 23,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6814, MAIN CABIN BS 1640 FLOOR BEAM LOWER STABILIZER STRAP IS CRACKED AT RBL 45.5. DOT 050.   REPAIRED MAIN CABIN BS 1640 FLOOR BEAM LOWER STABILIZER STRAP CRACK AT RBL 45.5. PER B757 SRM 53-00-51-2R REPAIR 12. (LP 0374646)
